Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HailsB

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

2 Neutral

3 Followers

About HailsB

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. I experienced depression for a few weeks, you just need to surround yourself with loved ones and keep yourself busy! Hopefully it doesn't last long, ive been on accutane for just over five months and the hardest bit was the depression. I cried a lot for those few weeks but I still think it was worth it in the long run! Goodluck!
  2. Goodluck girl! I know how hard it is to leave those pimples but your best off not touching them! As for makeup, at the start of my course I used powdered makeup, stuff that wouldn't make my skin oily! But as soon as you start drying out, use moisturizer! Because I had the wort rash in my chin, I had to take the day off school cos it was peeling! And now that I've been on It for 5months I'm using a thick liquid make up just because I can! Haha my skin is dry so I use moisturizer daily, make sure
  3. I know I didn't keep an up to date blog but I decided that I should let people know how my journey went. Before I went on accutane, I had acne on my back, not on my face. I played a lot of basketball and I started the course in my final ear of high school. My back cleared up within 2-3months but wasn't 100% clear until the 4th month, but it was hard to enjoy my clear back as I had broken out on my forehead (something I never used to get). The breakout lasted for a month and it was pretty serve
  4. I havnt been blogging due to the fact that there are so many accutane journals on the internet. There at a few side affects that I had read about but completely dismissed before starting the treatment. I'd just like to start off by explaining, I'm a very healthy and active person and I have a very stable/happy lifestyle. These are some of the side affect that I've noticed over the past few weeks: -Firstly, I have been so emotional compared to usual, I have never felt so weak minded. I cry al
  5. HailsB

    Day 16!

    Hey Nicole! I'm on my 8th pill today, same dosage as you. My face has started drying up and my lips too. I use cetaphil moisturiser but it doesn't work that well so my makeup looks really flakey! My face pimples aren't so bad, I'm actually on it for my back and shoulders but I was wondering if you know of any good makeup ?
  6. HailsB

    Accutane Day 2

    I'm now at the end of day two, still seeing no side affects possibly due to the fact that my doctor is starting me off on only 20mg for the first 2weeks. I've started drinking a lot more water to prepare myself and I bought some mosturises, lip balm and more cetaphil. It may sound a little weird but I'm excited for the side affects, but then again il end up hating it sooner or later. Side affects: Still nothing!
  7. Hey I started Oratane today! What mg are you on?
  8. HailsB

    Accutane Day 1!

    Okay so after 6 weeks of reading up on accutane I finally saw my dermo today who agreed to put me on it. I keep telling myself five months will go by quickly and I want my skin to be clear for graduation (late October) I don't really get acne on my face, just a pimple here and there but I get them on my back chest and shoulders which is hard especially cos im a girl (it seems less accepted for some reason). I play basketball at a fairly competitive level and I'm in my last ear of high school wh
  9. HailsB

    Deciding What's Best

    Thanks so much for th replies! I really just wanna start the treatment, all of the before and after photos are so exciting and y3rfd0g I'm gonna try some of those techniques for the next few weeks but I want significant improvement. I just want my skin to be flawless like when I was a child so I can go out and wear the clothes I like and not feel uncomfortable. My main worry is having bacne for graduation, I would love to have it cleared up by then and also I was just curious, did taking acc
  10. Okay so I'm 17 and I've had acne for about 4 years, I barely get pimples in my face, my problem is I get pimples all over my back, chest and upper arms so I've been to the dermatologist 4 times, at yesterday's appointment he decided that it was time to start accutane treatment because nothing else has worked. I've been reading heaps of horror stories and some of the side effects sound pretty serious. I'm in my last year of high school and I'm hoping to do really well academically. I also play
×